International Journal of Theoretical Physics

, Volume 29, Issue 8, pp 863–866

Solutions of coupled KdV-type equations

  • Chanchal Guha-Roy
Article

DOI: 10.1007/BF00675103

Cite this article as:
Guha-Roy, C. Int J Theor Phys (1990) 29: 863. doi:10.1007/BF00675103

Abstract

We consider a family of coupled (Ito type) KdV equations in 1+1 dimensions and use Hlavatý's technique to obtain a class of explicit wave-type solutions.

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • Chanchal Guha-Roy
    • 1
  1. 1.Department of MathematicsJadavpur UniversityCalcuttaIndia